On the Lie Centralizers of Quaternion Rings

Download PDF


DOI: 10.46793/KgJMat2203.471B


In this paper, we investigate the problem of describing the form of Lie centralizers on quaternion rings. We provide some conditions under which a Lie centralizer on a quaternion ring is the sum of a centralizer and a center valued map.


Centralizer, Lie centralizer, quaternion ring.


[1]    S. L. Adler, Quaternionic Quantum Mechanics and Quantum Fields, Oxford University Press, New York, 1995.

[2]    O. P. Agrawal, Hamilton operators and dual-number-quaternions in spatial kinematics, Mechanism and Machine Theory 22(6) (1987), 569–575.

[3]   A. Fošner and W. Jing, Lie centralizers on triangular rings and nest algebras, Adv. Oper. Theory 4 (2019), 342–350.

[4]   H. Ghahramani, M. N. Ghosseiri and L. Heidari Zade, On the Lie derivations and generalized Lie derivations of quaternion rings, Comm. Algebra 47(3) (2019), 1215–1221.

[5]   H. Ghahramani, M. N. Ghosseiri and S. Safari, Some questions concerning superderivations on 2-graded rings, Aequationes Math. 91(4) (2017), 725–738.

[6]   F. Ghomanjani and M. A. Bahmani, A note on Lie centralizer maps, Palest. J. Math. 7(2) (2018), 468–471.

[7]   B. Hvala, Generalized Lie derivations in prime rings, Taiwanese J. Math. 11(5) (2007), 1425–1430.

[8]   M. Jafari and Y. Yayli, Generalized quaternions and their algebraic properties, Commun. Fac. Sci. Univ. Ank. Ser. A1. Math. Stat. 64(1) (2015), 15–27.

[9]   W. Jing, Additivity of Lie centralizers on triangular rings, Math and Computer Science Working Papers (2011), 1–10.

[10]   B. Zalar, On centralizers of semiprime rings, Comment. Math. Univ. Carolin. 32 (1991), 609–614.